# SDR GLBA20060700

- Difficulty date: March 25, 2006
- Submitted: March 27, 2006
- Operation: Air carrier
- Aircraft: N240GL
- Make and model: Beech 1900D
- Aircraft serial: UE240
- Aircraft time: 20,847 hours, 25,250 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 131686
- Condition: Corroded
- Location: Fuselage
- Part time: 20,847 hours, 25,250 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF FS258.25 TO 273.25, STRINGER 14R HAD LEVEL (2) CORROSION. REPAIRED IAW MANUFACTURES INSTRUCTIONS (FR-CO-01321) DATED 3-20-06
